Relative regular Riemann–Hilbert correspondence II - École polytechnique Access content directly
Journal Articles Compositio Mathematica Year : 2023

Relative regular Riemann–Hilbert correspondence II

Luisa Fiorot
  • Function : Author
Teresa Monteiro Fernandes
  • Function : Author
Claude Sabbah

Abstract

We develop the theory of relative regular holonomic $\mathcal {D}$ -modules with a smooth complex manifold $S$ of arbitrary dimension as parameter space, together with their main functorial properties. In particular, we establish in this general setting the relative Riemann–Hilbert correspondence proved in a previous work in the one-dimensional case.
Fichier principal
Vignette du fichier
div-class-title-relative-regular-riemann-hilbert-correspondence-ii-div.pdf (1.06 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-03752510 , version 1 (15-03-2024)

Identifiers

Cite

Luisa Fiorot, Teresa Monteiro Fernandes, Claude Sabbah. Relative regular Riemann–Hilbert correspondence II. Compositio Mathematica, 2023, 159 (7), pp.1413-1465. ⟨10.1112/S0010437X23007224⟩. ⟨hal-03752510⟩
31 View
1 Download

Altmetric

Share

Gmail Facebook X LinkedIn More